Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Eigenvalues and eigenvectors of Hilbert matrices of order $3$ through $10$

Authors: Henry E. Fettis and James C. Caslin
Journal: Math. Comp. 21 (1967), 431-441
MSC: Primary 65.35
MathSciNet review: 0223075
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society